# SDR MASA2012060634862

- Difficulty date: June 6, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 18,488 hours, 15,221 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY.
